# SDR TSAA9833220

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 POSITION EMERGENCY FLOOR LIGHT ASSY DUE TO YELLOW LED STAYING ON ALL THE TIME IN POSITION.  OPS CHECKED OK   AIRCRAFT RETURNED TO SERVICE.  (M)
